On the value set of n! modulo a prime

Banks, William D. and Luca, Florian and Shparlinski, Igor E. and Stichtenoth, Henning (2005) On the value set of n! modulo a prime. Turkish Journal of Mathematics, 29 (2). pp. 169-174. ISSN 1300-0098

[thumbnail of 3011800001068.pdf] PDF
Restricted to Repository staff only

Download (112kB) | Request a copy


We show that for infinitely many prime numbers p there are at least \log\log p / \log\log\log p distinct residue classes modulo p that are not congruent to n! for any integer n.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 28 Dec 2005 02:00
Last Modified: 26 Apr 2022 08:10
URI: https://research.sabanciuniv.edu/id/eprint/582

Actions (login required)

View Item
View Item